Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

2020, Vol. 1, Issue 1, Part A


Bilateral generating functions for the two-parameter one-variable Srivastava polynomials


Author(s): Dr. Salem Saleh Barahmah and Dr. Ahmed Ali Atash

Abstract: In this paper we prove a general theorem on generating functions involving the two-parameter one-variable Srivastava polynomials, Legendre Polynomials of pseudo two variables and Lagrange polynomials of two variables. Some applications of these theorems lead us to derive several bilateral generating functions involving some well-known classical polynomials of one variable which are contained by the two-parameter one-variable Srivastava polynomials.

Pages: 56-63 | Views: 705 | Downloads: 250

Download Full Article: Click Here

Journal of Mathematical Problems, Equations and Statistics
How to cite this article:
Dr. Salem Saleh Barahmah and Dr. Ahmed Ali Atash. Bilateral generating functions for the two-parameter one-variable Srivastava polynomials. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(1): 56-63.
Journal of Mathematical Problems, Equations and Statistics
Call for book chapter